# SDR AALA961377

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MEX - FLT 1321 - AFTER TAKEOFF DFW WHEN LANDING GEAR RETRACTED, RED NOSE LANDING GEAR LIGHT REMAINED ILLUMINATED WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO MEX AND LANDED WITHOUT INCIDENT.  CLEANED GREASE FROM NOSE LANDING GEAR TARGET AND PROXIMITY SENSOR.  CHECKED UP, DOWN AND LOCK SENSOR FOR PROPER GAP WITH NO DEFECTS FOUND.  ACCOMPLISHED BITE CHECK OF NOSE GEAR SENSORS AND WIRING WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  UNABLE TO DUPLICATE PROBLEM AND AIRCRAFT RETURNED TO SERVICE.
